eHealthMe - What patients like me said? eHealthMe - a cloud computing service for drugs

What patients like me said?


Related topic: Tooth abscess, Ringing in the ears

Review: could Tooth abscess cause Ringing in the ears?

Summary: Ringing in the ears could be caused by Tooth abscess, especially for people who are female, 40-49 old, also have Graves disease, and take Acetaminophen, aspirin and caffeine.

We study 1,563 people who have Tooth abscess from FDA and social media. Among them, 5 have Ringing in the ears (Tinnitus). Find out below who they are, other conditions they have and drugs they take.

How are my drugs for patients like me? On eHealthMe, you can personalize 300 million drug outcomes from FDA and social media to your gender and age.

More tools

Tooth abscess

Tooth abscess (latest reports from 102,343 patients) are typically treated by Amoxicillin, Clindamycin Hydrochloride, Penicillin-vk, Metronidazole, Hydrocodone Bitartrate And Acetaminophen, Clindamycin Phosphate.

Ringing in the ears

Ringing in the ears (a ringing in the ears) (latest reports from 112,977 patients) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.

On Apr, 16, 2014: 1,562 people who have tooth abscess are studied. Among them, 5 (0.32%) have Ringing In The Ears. They amount to 0.00% of all the 113,003 people who have Ringing In The Ears on eHealthMe.

Trend of Ringing in the ears in tooth abscess reports

Gender of people who have tooth abscess and experienced Ringing in the ears * :

FemaleMale
Ringing in the ears80.00%20.00%

Age of people who have tooth abscess and experienced Ringing in the ears * :

0-12-910-1920-2930-3940-4950-5960+
Ringing in the ears0.00%0.00%0.00%0.00%25.00%50.00%25.00%25.00%

Severity of the symptom * :

leastmoderateseveremost severe
Ringing in the ears0.00%100.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Graves disease (1 people, 20.00%)
  2. Sinusitis (1 people, 20.00%)
  3. Acid reflux (1 people, 20.00%)
  4. Spinal stenosis (1 people, 20.00%)
  5. Muscle cramps (1 people, 20.00%)
  6. Pain - back (1 people, 20.00%)
  7. Neuropathy - peripheral (1 people, 20.00%)
  8. Liver disease (1 people, 20.00%)

Most common drugs used by these people * :

  1. Acetaminophen, aspirin and caffeine (1 people, 20.00%)
  2. Amoxicillin (1 people, 20.00%)
  3. Methimazole (1 people, 20.00%)
  4. Levaquin (1 people, 20.00%)
  5. Metronidazole (1 people, 20.00%)
  6. Omeprazole (1 people, 20.00%)
  7. Oxycodone hydrochloride (1 people, 20.00%)
  8. Baclofen (1 people, 20.00%)
  9. Gabapentin (1 people, 20.00%)
  10. Klor-con m20 (1 people, 20.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

You can also:

Common treatments for Tooth Abscess and their efficacy:

Could your drug cause it?

Comments from related studies:

  • From this study (1 week ago):

  • I take a 325 mg aspiran every dayy

    Reply

  • From this study (1 week ago):

  • started taking this drug in Dec 2011 for weight loss for 24 days and during that time developed pulsatile tinnitus which has continued 24/7 for the last 27 months - have seen ENTs, neurologists, gp, chiropractor, acupuncturist to try to cure the condition. I've had MRIs and MRAs of the head and brain, carotid artery as well as a lumbar puncture to see if it might be a build up on spinal fluid - all tests came back with good results. Is phentermine hydrochloride the cause of my pulsatile tinnitus? is there a medication that can reverse the symtoms?

    Reply

  • From this study (2 weeks ago):

  • I took 50mg Arthrotec for 4.5 months and only took three per day and only three days a week. I first noticed my vision was getting blurred plus I had a ringing in my left ear and the right ear sometime would go into a hollow state whereby it sounded like I was breathing through my ear. Also my groin area got totally inflamed and took three months to clear up after I stopped taking Arthrotec. The drug was very effective for my hip pain but now that I have had my hip replaced and doing well I am stuck with this DAM tinnitus in my ear for the rest of my life. In hind sight I will never take another drug for any condition that can be corrected by surgery or otherwise. The risk for side affects is too great!

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

  • What foods aggreviate or reduce tinnitus
    HI ALL ,I'VE NOTICED THAT CERTAIN FOODS HELP MY FAILING HEARING ; MOSTLY POMEGRANTS ,AND OTHERS INCREASE THE NOISE IN ME HEAD ,LIKE BREAD ,LEMONE OLIVES AND MORE . SINCE DOCS KNOW HOW TO PRESCRIBE ONLY ,I THINK COLLECTING INFO ON THIS TYPE OF EFFECTS CAN HEALP MANY ,THANKS FOR READING .

  • After being on zoloft (sertraline) for 19 years, i now notice multiple side effects and i want to get off
    I have been on Zoloft (sertraline) for 19 years for chronic depression. When I first started taking Zoloft, it made a huge positive impact on my life. It was a miracle drug for me. I believe it saved my life. Ten or so years ago it suddenly stopped working. My doctor had me try several other S ...

  • Will ativan make tinnitus worse?
    I have tinnitus and need to know if i take ativan will it make tinnitus worse? Tinnitus is ringing in the ears. thank you.

More questions for: Tooth abscess, Ringing in the ears

You may be interested at these reviews (what is this?):

  • Ringing in ear after kenalog injection
    After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog i ...

  • Rocephin and levaquin drug interactions
    I went to ER of local hospital because I was feeling puny, low energy for a while. I was on no meds, physical active all my life, yoga practiser, no crippling. I am late deafened, can speak clearly. This is a true case of attempted murder. I refused to admit myself after waiting 8 hours - I was refu ...

  • Yes, lexapro does cause tinnitus!
    Whenever I forget to take my Lexapro in the morning, I get a high pitched ringing in my ears which starts around 1:00 pm, which won't go away until a few hours after I take the drug. Once I was out of the medication and I almost screamed because the ringing got so bad! I don't think it is as "rare" ...

More reviews for: Tooth abscess, Ringing in the ears

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

Related condition

- Tooth abscess (1,084 reports)

 

Related symptom

- Ringing In The Ears

 

Related drugs

- Amoxicillin
- Clindamycin Hydrochloride
- Penicillin-vk
- Metronidazole
- Hydrocodone Bitartrate And Acetaminophen
- Clindamycin Phosphate
- Cephalexin
- Penicillin
- Erythromycin
- Ibuprofen
- Amoxil
- Vicodin
- Percocet
- Tylenol W/ Codeine No. 3
- Cleocin Hydrochloride
- Lortab
- Levaquin
- Penicillin V Potassium
- Keflex
- Flagyl

 

 

Recent user comments

- "feurosimide calcium w D3 centrum silver coq10 vit ... " (53 minutes ago)

- "swelling below earlobe into shoulder,under arm, down ... " (1 hour ago)

- "Have been titration on verapami since November now o ... " (2 hours ago)

- "Condom break, chlymdiy Igg +, testicular pain so done ... " (3 hours ago)

- "Hard time functioning daily. very confused and have a ... " (6 hours ago)

 

Tools

- Check symptoms
- Check drugs
- Compare drugs
- Ask a question
- Write a review
- Report a side effect

 

Popular searches

- Ajagandha
- Airelle
- Polychromic Red Blood Cells Present
- Ajaka
- Ajamoda

   

Drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Side effects: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Symptoms: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.